RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 1, Pages 185–200 (Mi izv8)  

On the sum of a prime and a $k$-th power

A. Perellia, A. Zaccagninib

a University of Genova, Department of Mathematics
b Università Degli Studi di Parma, Dipartimento di Matematica

Abstract: The distribution of Hardy–Littlewood numbers in short intervals is considered.
Bibliography: 13 titles.

Full text: PDF file (1606 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:1, 189–204

Bibliographic databases:

MSC: 11N25
Received: 09.06.1994
Language:

Citation: A. Perelli, A. Zaccagnini, “On the sum of a prime and a $k$-th power”, Izv. RAN. Ser. Mat., 59:1 (1995), 185–200; Izv. Math., 59:1 (1995), 189–204

Citation in format AMSBIB
\Bibitem{PerZac95}
\by A.~Perelli, A.~Zaccagnini
\paper On the sum of a~prime and a~$k$-th power
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 1
\pages 185--200
\mathnet{http://mi.mathnet.ru/izv8}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1328560}
\zmath{https://zbmath.org/?q=an:0996.11065}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 1
\pages 189--204
\crossref{https://doi.org/10.1070/IM1995v059n01ABEH000008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ88700008}


Linking options:
  • http://mi.mathnet.ru/eng/izv8
  • http://mi.mathnet.ru/eng/izv/v59/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:144
    Full text:61
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019